# SDR HNAA0700232

- Difficulty date: January 30, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 46,326 hours, 51,371 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Psu
- Part number: 1010817M
- Condition: Burned
- Part time: 46,326 hours, 51,371 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT NOTICED SMOKE COMING FROM AROUND PSU AT 2AC.  FOUND CIRCUIT CARD BURNED, REMOVED AND REPLACED PSU AT 2AC.
